# SDR VNAA2021032911121

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 37,436 hours, 36,023 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 12069H0882
- Condition: Sparks
- Location: Cockpit
- Part time: 518 hours, 460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECIEVED A RIGHT WINDSHIELD HEAT CAUTION MESSAGE. SPARKS AND FLAMES OCCURRED AT WHICH TIME THE WINDSHIELD CRACKED AND THE DASH STARTED TO MELT. THE CA TURNED OFF THE WINDSHIELD HEAT AND THE FLAMES DISSAPATED. THEY DECLARED AN EMERGENCY AND RETURNED TO CAK WHERE THEY LANDED SAFELY AND TAXIED THE PASSENGERS TO THE GATE. R&R RH WINDSHIELD IAW CRJ 700 AMM 56-11-01-000/400-801.  REMOVED AND REPLACED THE SEALANT AROUND THE WINDSHIELD STRAP IAW CRJ700 AMM 56-11-01-000/400-801
